# SDR UPS97422873

- Difficulty date: May 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Condition: Cracked
- Location: Rt Te Mid Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, RT I/B FLAP, MID FLAP O/B TRAILING EDGE SUPPORT AFT MOUNT AREA DELAMINATED AND CRACKED.  REPAIRED TRAILING EDGE SUPPORT MT PER SRM 51-40-15.
